# SDR 06FDEA2178

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT STRIPED HOLE CLEANED IAW SRM 51-21-01 VOL 2 NDI PERFORMED (SEE JPF) FINDING RECORDED SEE ATTACHED SHEET, STRUCTURAL REPAIR EA NR 8-5710-96067.  PERFORMED FABRICATED PART IAW DETAIL PARTS TRAVELER N I012300/N02300 AND DWG ARC0448 SRM 57-31-01 VOL 3 EA NR 8-5710-96067.
